Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A property of the zeros of Legendre polynomials


Author: A. Zygmund
Journal: Trans. Amer. Math. Soc. 54 (1943), 39-56
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1943-0009657-X
MathSciNet review: 0009657
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0009657-X
Article copyright: © Copyright 1943 American Mathematical Society